On the Markov property of some Brownian martingales

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


Let hn be the (probabilists ) Hermite polynomial of degree n. Let Hn(z,a)=an 2hn(za) and Hn(z,0)= zn. It is well-known that Hn( Bt,t) is a martingale for every n. In this paper, we show that for n
Original languageEnglish
Pages (from-to)3506 - 3512
Number of pages7
JournalStochastic Processes and their Applications
Issue number10
Publication statusPublished - 2012

Cite this